# SDR G78R20111006001

- Difficulty date: May 29, 2011
- Submitted: October 6, 2011
- Operation: General aviation
- Make and model: Stbros SD360SHERPA
- Aircraft serial: SH3414
- Aircraft time: 4,013 hours, 3,086 cycles
- Engine: Pwc PT6A67AG
- Engine time: 7,948 hours, 5,442 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65AR
- Part serial: PCE9745
- Condition: Failed
- Location: Right
- Part time: 7,947 hours, 5,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: A

## Discrepancy

THE RT ENGINE HAD AN IN-FLIGHT ENGINE FAILURE.  THE ENGINE EXPERIENCED A DROP IN OIL PRESSURE AND A RISE IN OIL TEMPERATURE.  THE CREW SHUT THE ENGINE DOWN AND DECLARED AN EMERGENCY AND RETURNED TO THEIR BASE.  THE MECHANIC CHECKED AND FOUND THE RT COWLING SOAKED WITH OIL, THE EXHAUST STACKS FILLED WITH OIL, AND THE PROPELLER WAS DIFFICULT TO TURN.  LARGE AMOUNTS OF METAL WERE DISCOVERED IN THE OIL STRAINER SCREEN AND THE CHIP DETECTOR. CHIPS WERE ALSO DISCOVERED IN THE 2 QUARTS OF OIL THAT WERE DRAINED FROM UNDER THE TURBINE SECTION.
